# SDR DALA2017011900487

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 65,348 hours, 13,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR 2R EMERGENCY LT LENS DAMAGED (EXTERIOR). REMOVED AND REPLACED 2R DOOR EMERGENCY LIGHT LENS PER AMM 33-51.
